# SDR QXEA2013010200020

- Difficulty date: January 2, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD FRAME NUTPLATES BELOW NR 3 STOP FITTING CORRODED.  REMOVED INNER CLIP TO GAIN ACCESS TO NUT PLATES IAW SRM 51-42-05-02-01.  REMOVED AND INSTALLED NEW NUT PLATES ON CLIP IAW SRM 51-42-05-02-01. INSTALLED INNER CLIP NUT PLATE ASSY IAW SRM 51-42-05-02-01 AND 51-41-05-00-01. APPLIED EXTERIOR PROTECTIVE COATINGS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.
